Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Recurring alopecia areata, patches on beard. Taking biotin tablets. Effective?

hello sir i have been suffering from alopecia areata for 3 months. i have got recovery as smooth blond hair on it but when it turn in black normal hair. i got two patches on my beard. i got alopecia areata second time. i got alopecia areata first time berfore 5 years ago. what should i do to cure it rapidly. currently i take biotin tablets under doctor supervision as they said it occur due to biotin deficiency .
Asked On : Tue, 12 Jun 2012
Answers:  1 Views:  498
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cosmetic & Plastic Surgeon 's  Response
hello pintu.manar, Alopecia areata is self remitting disorder pertaining to hair follicles,similar to vitiligo which affects melanocytes, so the problem is more social and cosmetic rather than health.depending on the severity of problem various agents are available to treat it, systemic steroids and topical steroids ,topical intralesional steroid injections ,other topical agents but it is always better to have the treatment under the supervision of dermatologist and weighing the benefits againist the side effects
Answered: Wed, 20 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor